# SDR SWAA2025011775409

- Difficulty date: December 9, 2024
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN (9 EA) 2024-762699<[01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN (9 EA) IAW AMM-33-51-15-960-801;[02] CORRECTED STEP 1: REPLACED PHOTOLUMINESCENT. FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN (9 EA) IAWB737-800 AMM-33-51-15-960-801;[03] CERTIFIED WORK PERFORMED
